MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE; LOW-PROFILE BALLOON BUTTON

APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE; LOW-PROFILE BALLOON BUTTON
Model Number M1-5-1210-I
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is a response to mdr report # mw5145075 which was received by amt from the fda on 09/13/2023.Based on the provided information, the complaint is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury, as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.There was no indication of the device being available for return.Amt is currently trying to work with the reporter to see if the device can be obtained for examination.Since the device was not returned, a visual and functional evaluation could not be performed and the device failure cannot be confirmed at this time.The complaint information has been logged into our complaint database for trending purposes.
 
Event or Problem Description
Per the original report in mdr #: mw5145075, "failed device: button minione g-tube balloon burst.Patient required replacement of the tube with washout.".

Brand Name
MINI ONE
Common Device Name
LOW-PROFILE BALLOON BUTTON
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer Contact
joshua meinke
8006 katherine boulevard
brecksville, OH 44141
4407174000
MDR Report Key17928086
Report Number1526012-2023-00009
Device Sequence Number6359043
Product Code KNT
UDI-Device Identifier00842071113827
UDI-Public00842071113827
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161413
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/01/2025
Device Model NumberM1-5-1210-I
Device Catalogue NumberM1-5-1210-I
Device Lot Number221118-437
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2023
Initial Report FDA Received Date10/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown